# SDR UIEA2012101900483

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,438 hours, 17,855 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Part number: S256T004
- Part serial: 754
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION, "L/E FLAP DISAGREE MSG" ILLUMINATED- NO ROLL TENDENCY, QRH PROCEDURE FOLLOWED. RETURNED FLAPS TO NORMAL CONFIG. ON SUBSEQUENT EXTENSION FLAPS, EXTENDED NORMALLY. GAGE INDICATOR APPEARS TO JUMP BETWEEN FLAPS 1 AND FLAPS UP. (ACCOMPLISHED FLAP/SLAT PRIMARY AND ALTERNATE SYS CHECK IAW AMM 27-81-00.  PRIMARY CHECKS OK.  ALTERNATE CHECK FAILED,VERY SLOW TO EXTEND INBD SLATS. REPLACED ELECTRIC MOTOR, FOR INBD POSITION,  IAW AMM 27-81-11. ACCOMPLISHED ALTERNATE SYS CHECK, ALL CHECKS GOOD, NO FAULTS.  INSTALLATION REQUIRED USING ADAPTER PLATE IAW AMM 27-81-11)
